Subgame perfection in Positive Recursive Games with perfect information

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)

Abstract

We consider a class of n-player stochastic games with the following properties: (1) in every state, the transitions are controlled by one player; (2) the payoffs are equal to zero in every nonabsorbing state; (3) the payoffs are nonnegative in every absorbing state. We propose a new iterative method to analyze these games. With respect to the expected average reward, we prove the existence of a subgame-perfect epsilon-equilibrium in pure strategies for every epsilon > 0. Moreover, if all transitions are deterministic, we obtain a subgame-perfect 0-equilibrium in pure strategies.

Original languageEnglish
Pages (from-to)193-207
Number of pages15
JournalMathematics of Operations Research
Volume35
Issue number1
DOIs
Publication statusPublished - Feb 2010

Keywords

  • stochastic games
  • perfect information games
  • recursive games
  • subgame-perfect equilibria
  • 2-PLAYER STOCHASTIC GAMES
  • QUITTING GAMES
  • STOPPING GAMES

Cite this